Alert archive / Georgia / Tornado Warnings in 2005
Tornado Warning 6, NWS Jacksonville, FL
NWS Jacksonville, FL issued this tornado warning at Mar 22, 2005, 4:15 PM EST for Wayne County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2005, 4:15 PM EST (21:15 UTC)
- Expired
- Mar 22, 2005, 5:00 PM EST
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Counties, with a storm outline in the text
County Wayne County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 9.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 381 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 569 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 121 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS52 KJAX 222116 TORJAX GAC305-222200- /O.NEW.KJAX.TO.W.0006.050322T2115Z-050322T2200Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 415 PM EST TUE MAR 22 2005 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * TORNADO WARNING FOR... WAYNE COUNTY IN SOUTHEAST GEORGIA THIS INCLUDES THE CITY OF JESUP * UNTIL 500 PM EST * AT 414 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A DEVELOPING TORNADO 14 MILES SOUTHWEST OF ODUM...OR ABOUT 7 MILES NORTH OF PATTERSON...MOVING NORTHEAST AT 35 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... JESUP AND 6 MILES SOUTHEAST OF ODUM BY 435 PM EST DOCTORTOWN BY 445 PM EST WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3156 8212 3147 8204 3157 8173 3179 8203 $$ ZIBURA
2 follow-up statements
000 WWUS52 KJAX 222129 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 428 PM EST TUE MAR 22 2005 GAC305-222200- /O.CON.KJAX.TO.W.0006.000000T0000Z-050322T2200Z/ WAYNE GA- 428 PM EST TUE MAR 22 2005 ...A TORNADO WARNING CONTINUES UNTIL 500 PM EST FOR WAYNE COUNTY... AT 424 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS NEAR SCREVEN...8 MILES SOUTHWEST OF ODUM...OR ABOUT 11 MILES SOUTHEAST OF SURRENCY...MOVING NORTHEAST AT 35 MPH. THE TORNADO WILL BE NEAR... ODUM BY 435 PM EST 7 MILES NORTHWEST OF JESUP BY 445 PM EST DOCTORTOWN BY 450 PM EST WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3156 8212 3147 8204 3157 8173 3179 8203 $$ ZIBURA
000 WWUS52 KJAX 222138 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 436 PM EST TUE MAR 22 2005 GAC305-222200- /O.CON.KJAX.TO.W.0006.000000T0000Z-050322T2200Z/ WAYNE GA- 436 PM EST TUE MAR 22 2005 ...A TORNADO WARNING CONTINUES UNTIL 500 PM EST FOR WAYNE COUNTY... AT 435 PM EST...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTH OF JESUP NOW MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... GARDI BY 445 PM EST AND DOCTORTOWN BY 455 PM EST THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT SEVERE WEATHER. LAT...LON 3156 8212 3147 8204 3157 8173 3179 8203 $$ ZIBURA
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Mar 22, 1:55 PM EST, 2 hours 20 minutes earlier.
Area forecast discussion, Mar 22, 1:55 PM EST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
155 PM EST TUE MAR 22 2005
.SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT...
NOW/TONIGHT...WARM FRONTAL BOUNDARY STILL BISECTING CWA ALONG THE
I-10 CORRIDOR AND MODELS ARE STILL SUGGESTING THAT LOW DEVELOPMENT
JUST NW OF THE REGION WILL SLOWLY PULL WARM FRONT NORTHWARD THIS
EVENING AND ISOLD SVR TSTMS WILL CONTINUE TO FIRE ALONG THAT
BOUNDARY AS WELL AS IN WARM SECTOR JUST SE ACRS INLD NE FL. SQUALL
LINE JUST AHEAD OF COLD FRONT FROM PANHANDLE SOUTHWARD INTO NERN
GOMEX WILL BE MAJOR PLAYER TONIGHT AS IT PUSHES INTO FORECAST AREA
WITH MORE TSTMS WITH DAMAGING WINDS AND ISOLD HAIL/TORNADO THREAT.
POPS WILL REMAIN VERY HIGH TONIGHT IN THE LKLY/CATEGORICAL RANGE AND
MIN TEMPS WILL ONLY FALL INTO THE LOWER TO MID 60S DUE TO RAIN
COOLED AIR.
WED...SOME SORT OF SQUALL LINE FEATURE SHOULD BE ONGOING EARLY WED
MORNING ACRS THE REGION...PROB ACRS NE FL AND GETTING READY TO MOVE
OFFSHORE...WHILE RESIDUAL SHOWER ACTIVITY WILL BE POSSIBLE ALONG THE
COLD FRONTAL BOUNDARY. CLEARING SKIES DURING THE AFTERNOON HOURS
SHOULD PROMOTE MAX TEMPS INTO THE UPPER 70S/LOWER 80S. THIS WILL
ALLOW FOR BREEZY/WINDY CONDS OF 15-25 MPH WITH GUSTS UP TO 40 MPH AT
TIMES DURING THE AFTERNOON HOURS.
WED NIGHT...MOSTLY CLEAR SKIES AND SLIGHTLY COOLER TEMPS ARE
EXPECTED WITH WINDS JUST STRONG ENOUGH TO ALLOW ONLY PATCHY FOG
FORMATION. MIN TEMPS IN THE UPPER 40S TO LOWER 50S.
THU...WEAK HIGH PRES AT THE SURFACE WILL REMAIN IN CONTROL WITH
MOSTLY SUNNY SKIES AND MAX TEMPS IN THE 75-80 RANGE.
THU NIGHT...INCREASING HIGH CLOUDS...OTHERWISE FAIR SKIES WITH MIN
TEMPS IN THE LOWER TO MID 50S. PATCHY DENSE FOG FORMATION POSSIBLE
MAINLY ALONG THE I-75 CORRIDOR.
.LONG TERM...FRIDAY THROUGH TUESDAY...
FAST MOVING W/SWLY FLOW WILL KEEP SYSTEMS MOVING RATHER QUICKLY
THROUGH THE REGION. GFS/ETA BOTH SHOWING A SHORTWAVE PUSHING INTO
THE FORECAST AREA FRIDAY AFTERNOON WITH A SLGT CHC/CHC OF TSTMS.
DEEPER SWLY FLOW OVER THE WEEKEND WILL KEEP MOISTURE OVER THE REGION
ALTHOUGH FRONTAL SURFACE APPEARS TO BE STALLED NORTH ACRS CNTRL/SRN
GA AND PCPN FOCUS SHOULD BE THERE WITH CHC TSTMS AND MORE ALONG THE
LINE OF SLGT CHC TSTMS ACRS NERN FL. 06Z/12Z GFS AND 06Z DGEX IN
AGREEMENT FOR DEEPER LONG WAVE TROF PUSHING THROUGH ON MONDAY WITH
ANOTHER CHC OF STRONG TO SVR TSTMS SIMILAR TO TODAYS ACTION. FOR
NEXT TUESDAY...LONG WAVE TROF SHOULD PUSH OFF TO THE EAST AND HAVE
KEPT FORECAST DRY FOR NOW.
&&
.MARINE...BUOYS SLOW TO RESPOND THUS FAR TO THE PASSAGE OF THE WARM
FRONT FOR THE SOUTHERN WATERS. FEEL MOST OF THE INCREASE IN WIND
INCREASE WILL COME IN THE WAKE OF THE SQUALL LINE AFTER MIDNIGHT
ONCE SOUTHWEST FLOW COMMENCES. HAVE GENERALLY ACCEPTED MODEL
CONSENSUS OF SCEC CONDITIONS FOR THE NEARSHORE AND ADVISORY FOR THE
OFFSHORE. WINDS SLOWLY COME DOWN TOMORROW AFTERNOON...BUT SEAS WILL
BE SLOWER TO RESPOND AND WILL LIKELY REQUIRE ADDITIONAL ADVISORIES
THROUGH WEDNESDAY AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 78 49 77 / 100 40 0 0
SSI 62 77 54 74 / 90 70 0 0
JAX 65 82 52 78 / 90 70 0 0
SGJ 66 79 54 76 / 70 50 0 0
GNV 65 80 51 80 / 80 60 0 0
OCF 66 79 52 80 / 70 50 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TUESDAY UNTIL 9 AM EST
WEDNESDAY FOR THE FOLLOWING ZONES...AMZ470...AMZ472...AND
AMZ474.
&&
PUBLIC...21/HESS
MARINE/FIRE WX....23/DEESEHazardous weather outlook, Mar 22, 11:01 AM EST, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1101 AM EST TUE MAR 22 2005 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-231100- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1101 AM EST TUE MAR 22 2005 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...TORNADO WATCH IN EFFECT UNTIL 6 PM EST... ...MODERATE RISK OF RIP CURRENTS TODAY... A TORNADO WATCH IS IN EFFECT UNTIL 6 PM EST FOR ALL OF NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. SPOTTER ACTIVATION IS REQUESTED. A DANGEROUS WEATHER SITUATION WILL DEVELOP THIS AFTERNOON AND THIS EVENING AS SEVERE THUNDERSTORM ACTIVITY WILL BE POSSIBLE ALONG A WARM FRONTAL BOUNDARY ACROSS THE AREA. CONDITIONS ARE FAVORABLE FOR SOME STORMS TO BECOME SEVERE...MAINLY THIS AFTERNOON AND INTO THE EVENING HOURS. SEVERE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL... DAMAGING WINDS...AND ISOLATED TORNADOES. A SQUALL LINE WILL APPROACH THE AREA LATE THIS AFTERNOON AND PUSH ACROSS THE AREA THIS EVENING PRECEDING THE COLD FRONT. A FEW STORMS EMBEDDED IN THE SQUALL LINE MAY BECOME SEVERE. PLEASE STAY TUNED TO NOAA WEATHER RADIO...OR YOUR LOCAL TV OR RADIO STATION FOR THE LATEST WARNINGS...WATCHES AND STATEMENTS FROM THE NATIONAL WEATHER SERVICE. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST TODAY. PLEASE REFER TO THE SURF ZONE FORECAST FOR MORE DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THE SQUALL LINE WILL SLOWLY PUSH ACROSS NORTH FLORIDA EARLY WEDNESDAY AND BEGIN TO STALL ACROSS CENTRAL FLORIDA WEDNESDAY AFTERNOON. A FEW STRONG STORMS MAY DEVELOP WEDNESDAY AFTERNOON MAINLY SOUTH OF A PALM COAST TO OCALA LINE. THUNDERSTORMS WILL DEVELOP ACROSS THE AREA SATURDAY NIGHT AND SUNDAY AS ANOTHER COLD FRONT APPROACHES THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY AND WILL MOST LIKELY BE NEEDED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/JAX. ENYEDI/HESS
In the hours before
Special weather statement, Mar 22, 3:12 PM EST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 312 PM EST TUE MAR 22 2005 GAZ149-150-222100- ATKINSON GA-WARE GA- 312 PM EST TUE MAR 22 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR ATKINSON AND WARE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 400 PM EST... AT 312 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 5 MILES SOUTHWEST OF MILLWOOD...OR ABOUT 10 MILES SOUTHEAST OF PEARSON...MOVING NORTHEAST AT 40 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND MILLWOOD AND DIXIE UNION THROUGH 400 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. WOLF
Local storm report, Mar 22, 3:15 PM EST, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM HAIL 5 W ALMA 31.54N 82.56W
03/22/2005 0.75 INCH BACON GA EMERGENCY MNGR
PENNY SIZE HAIL REPORTED ALONG STATE ROAD 32 WEST OF ALMA
&&
HESSLocal storm report, Mar 22, 3:24 PM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
324 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 PM HAIL 4 N ALMA 31.60N 82.48W
03/22/2005 1.75 INCH BACON GA EMERGENCY MNGR
&&
HESSLocal storm report, Mar 22, 3:26 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
326 PM EST TUE MAR 22 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG DOUGLAS 31.51N 82.85W
03/22/2005 COFFEE GA EMERGENCY MNGR
WIDESPREAD WIND DAMAGE COUNTY WIDE REPORTED BY 911 CENTER
&&
HESSSpecial weather statement, Mar 22, 3:51 PM EST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 PM EST TUE MAR 22 2005 GAZ136-151-222130- PIERCE GA-WAYNE GA- 351 PM EST TUE MAR 22 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR PIERCE AND WAYNE COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 430 PM EST... AT 351 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED 9 MILES NORTHWEST OF PATTERSON...MOVING NORTHEAST AT 40 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND PATTERSON...SCREVEN AND BROADHURST THROUGH 430 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. ZIBURA
Special weather statement, Mar 22, 4:04 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 404 PM EST TUE MAR 22 2005 FLZ032-033-222145- CLAY FL-ST. JOHNS FL- 404 PM EST TUE MAR 22 2005 ...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR CLAY AND ST. JOHNS COUNTIES FOR STRONG THUNDERSTORM WINDS AND HAIL VALID UNTIL 445 PM EST... AT 404 PM EST NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 6 MILES SOUTHWEST OF PICOLATA...OR ABOUT 15 MILES NORTHWEST OF HASTINGS...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA...GREEN COVE SPRINGS...DURBIN...SAWGRASS...PONTE VEDRA BEACH...PALM VALLEY AND GUANA RIVER STATE PARK THROUGH 445 PM EST. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT...OR YOU CAN CALL THE NATIONAL WEATHER SERVICE IN JACKSONVILLE DIRECTLY AT 1-800-499-1594. PETERSON
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 2:00 PM EST | Tornado Warning | JAX | Coffee | 60 min |
| Mar 22, 2:57 PM EST | Severe Thunderstorm Warning | JAX | Bacon, Jeff Davis | 63 min |
| Mar 22, 3:02 PM EST | Tornado Warning | JAX | Coffee | 28 min |
| Mar 22, 3:11 PM EST | Tornado Warning | JAX | Bacon | 49 min |
| Mar 22, 3:19 PM EST | Severe Thunderstorm Warning | JAX | Appling | 56 min |
| Mar 22, 3:28 PM EST | Tornado Warning | JAX | Appling | 47 min |
| Mar 22, 4:07 PM EST | Severe Thunderstorm Warning | JAX | Pierce, Wayne | 38 min |
| Mar 22, 4:22 PM EST | Severe Thunderstorm Warning | JAX | Atkinson | 68 min |
| Mar 22, 4:40 PM EST | Severe Thunderstorm Warning | JAX | Clinch | 80 min |
| Mar 22, 4:54 PM EST | Tornado Warning | JAX | Wayne | 21 min |
| Mar 22, 5:04 PM EST | Severe Thunderstorm Warning | JAX | Ware | 56 min |
| Mar 22, 5:12 PM EST | Tornado Warning | JAX | Ware | 48 min |
| Mar 22, 5:53 PM EST | Severe Thunderstorm Warning | JAX | Brantley, Charlton | 67 min |
| Mar 22, 6:25 PM EST | Severe Thunderstorm Warning | JAX | Camden, Glynn | 50 min |
Nearby
Tornado Warnings in Georgia, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.